MAUDE Adverse Event Report: ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, MEDIUM CURL, 8.5 F; INTRODUCER, CATHETER

ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, MEDIUM CURL, 8.5 F; INTRODUCER, CATHETER
Model Number 408310
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was noted during an af procedure, after patient contact, when purging the agilis sheath, bubbles were aspirated by the syringe.It was not possible to stop bubble flow.To resolve, the agilis sheath was exchanged with another and the procedure was completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information d9, g3, g6, h2, h3, h6.One 8.5f agilis steerable introducer sheath was received for evaluation.Functional testing determined a leak was noted in the hemostasis valve.The cap was removed from the hemostasis hub and the hemostasis seals were microscopically inspected.A puncture was noted on the proximal seal, and tearing was noted on the distal seal.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the damaged seals and subsequent leak remains unknown.

Brand Name
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, MEDIUM CURL, 8.5 F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23758164
Report Number3008452825-2025-00620
Device Sequence Number18662004
Product Code DYB
UDI-Device Identifier05414734206105
UDI-Public(01)05414734206105(10)10835535(17)280331
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K061363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number408310
Device Catalogue Number408310
Device Lot Number10835535
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown